Journal of Applied Probability

Asymptotic behaviour of the time-fractional telegraph equation

Vicente Vergara

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain the long-time behaviour to the variance of the distribution process associated with the solution of the telegraph equation. To this end, we use a version of the Karamata-Feller Tauberian theorem.

Article information

Source
J. Appl. Probab., Volume 51, Number 3 (2014), 890-893.

Dates
First available in Project Euclid: 5 September 2014

Permanent link to this document
https://projecteuclid.org/euclid.jap/1409932682

Digital Object Identifier
doi:10.1239/jap/1409932682

Mathematical Reviews number (MathSciNet)
MR3256235

Zentralblatt MATH identifier
1327.60095

Subjects
Primary: 60G22: Fractional processes, including fractional Brownian motion
Secondary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 45M05: Asymptotics

Keywords
Telegraph equation fractional derivative Mittag-Leffler function Tauberian theorem

Citation

Vergara, Vicente. Asymptotic behaviour of the time-fractional telegraph equation. J. Appl. Probab. 51 (2014), no. 3, 890--893. doi:10.1239/jap/1409932682. https://projecteuclid.org/euclid.jap/1409932682


Export citation